MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® CLEAN-CATH® INTERMITTENT CATHETER; VINYL CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARD® CLEAN-CATH® INTERMITTENT CATHETER; VINYL CATHETER
Model Number 420714
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the surface of the vinyl catheter felt rough and seemed to scratch upon insertion.The patient allegedly experienced pain and discomfort.No medical intervention reported.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: ¿visually inspect the product for any imperfections or surface deterioration prior to use." section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
BARD® CLEAN-CATH® INTERMITTENT CATHETER
Common Device Name
VINYL CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8201473
Report Number1018233-2018-06228
Device Sequence Number10828981
Product Code KOD
UDI-Device Identifier00801741038747
UDI-Public(01)00801741038747
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K802665
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/30/2023
Device Model Number420714
Device Catalogue Number420714
Device Lot NumberNGCT4587
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/06/2018
Supplement Date Received by Manufacturer03/26/2019
Initial Report FDA Received Date12/27/2018
Supplement Report FDA Received Date04/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1